# SDR FDEA201006041825

- Difficulty date: June 4, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- Engine: Pwa JT8D15
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65163389
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CHORD AT BS 950, STRINGER 30.  REMOVED LOWER CHORD SPLICE AT BS950, BL 0, IAW SRM, REV 103, 51-30-2.   LOCATED, DRILLED AND DEBURRED LOWER CHORD SPLICE FITTING IAW SRM 51-30-5.   INSTALLED LOWER CHORD SPLICE FITTING IAW SRM 51-30-2.
